Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 16 found articles
 
 
  The α-reliable mean-excess traffic equilibrium model with stochastic travel times
 
 
Title: The α-reliable mean-excess traffic equilibrium model with stochastic travel times
Author: Chen, Anthony
Zhou, Zhong
Appeared in: Transportation research. Part B, Methodological
Paging: Volume 44 (2010) nr. 4 pages 21 p.
Year: 2010
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 16 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands